Candesartan: Hello again. I have heart... - British Heart Fou...

British Heart Foundation
14,319 members9,234 posts

Candesartan

rimpac2012
rimpac2012
4 Replies

Hello again.

I have heart failure and was put on Ramipril initially. This was reasonable at first although i never felt completely right. the dose was increased and i began feeling more unwell. This in terms of feeling more fatigued and fuzzy headed. I reported this to the cardiologist nurse and in due course was changed to Candesartan 32 mgs. This made me feel simular to the lower dose of Ramipril but again still not feeling completely right. again i reported this and the Candesartan was reduced to 24 mgs. Again since this reduction i again have felt fatigued and fuzzy headed. Can anyone relate to this and possibly give some much appreciated advice.

Many thanks

4 Replies
oldestnewest
17Nevil

Hi ,

I was put on Ramipril the most I took was one and a quarter gm( one eighth of the ideal dose) it made my bp go into the low seventies so I had to be taken off of it . I am on low doses of most of my meds because I react to them strongly - I got into this state from having cardiac arrests

Reply
VelvetSky

Hi, I’ve been on 32mg candesartan, then 16mg but had side effects, now om 8mg and don’t seem to have any problems at this level. Mind you every time the health professionals see me they try to get me onto the highest dose of any medication. The attitude always seems to be the more you take the better with complete disregard to the side effects.

There must be some balance between quality and quantity of life surely?

Reply
rimpac2012

Yes I totally agree. The professionals focus on the optimum medication to keep us safe. the focus should be on the optimum tolerable dose surely.

Thank you

Reply
Hirzel

My Cardiologist put me directly on 8mg Candesartan, over two years ago. Not been changed since then and don't think i have any side effects from it. This is quite unusual for me as some meds really messed me up until it was spotted and changed.

My next checkup is in May so will see if it gets changed but I have great faith in my cardiologist so i would take what i was given then work it through with him if it gave problems.

Reply

You may also like...